C*-algebras nearly contained in type I algebras

Author: 

Christensen, E
Sinclair, A
Smith, R
White, S

Publication Date: 

2013

Journal: 

Canadian Journal of Mathematics

Last Updated: 

2020-06-29T17:12:27.9+01:00

Issue: 

1

Volume: 

65

DOI: 

10.4153/CJM-2012-001-1

page: 

52-65

abstract: 

In this paper we consider near inclusions $A\subseteq_\gamma B$ of
C$^*$-algebras. We show that if $B$ is a separable type I C*-algebra and $A$
satisfies Kadison's similarity problem, then $A$ is also type I and use this to
obtain an embedding of $A$ into $B$.

Symplectic id: 

1049980

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article